I am so angry about how my antidepressant was prescribed to me. My general practitioner Dr treated these drugs as though they were benign, Looking back, I became unreasonable on 2 meds, prescribed at 2 separate times. I feel this all contributed to fetal demise that occurred. I want to write my Dr. a letter to explain my anger, and to request this Dr to be aware of the significance of these meds and to insist pts see a psychiatrist for correct med evaluation. My question is this, Do you think this will help me with my anger and grief. I'm so angry that I was treated so carelessly. This has affected my life so much.
THE ANSWER TO THIS QUESTION WILL NOT BE DISPLAYED UNTIL YOU HAVE INDICATED YOUR AGREEMENT WITH THE DISCLAIMER PRINTED JUST BELOW. CLICK THE 'I AGREE' BUTTON TO AGREE TO THESE TERMS AND SEE THE RESPONSE.
- 'Anne' is the pseudonym for the individual who writes this relationship advice column.
- 'Anne' bases her responses on her personal experiences and not on professional training or study. She does not represent herself to be a psychologist, therapist, counselor or professional helper of any sort. Her responses are offered from the perspective of a friend or mentor only.
- Anne intends her responses to provide general information to the readership of this website; answers should not be understood to be specific advice intended for any particular individual(s).
- Questions submitted to this column are not guaranteed to receive responses.
- No correspondence takes place.
- No ongoing relationship of any sort (including but not limited to any form of professional relationship) is implied or offered by 'Anne' to people submitting questions.
- 'Anne', Mental Help Net and CenterSite, LLC make no warranties, express or implied, about the information presented in this column. 'Anne' and Mental Help Net disclaim any and all merchantability or warranty of fitness for a particular purpose or liability in connection with the use or misuse of this service.
- Always consult with your psychotherapist, physician, or psychiatrist first before changing any aspect of your treatment regimen. Do not stop your medication or change the dose of your medication without first consulting with your physician.